U.S. doctors online nowAsk doctors free
VA
A 23-year-old female asked:

Why does my chest hurt after drinking alochol, and it's sometimes hard to breath?

1 doctor answer1 doctor weighed in
Dr. Dustin Colegrove
Internal Medicine 13 years experience
Reflux: You are likely suffering from significant acid reflux--alcohol will really make this worse. I see you are on advil/pepto-bismol. These two medications can irritate your stomach and should be discontinued if possible. Taking an omeprazole over the counter daily will be helpful to treat this. Avoid spicy foods and alcohol which can exacerbate your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

Last updated Aug 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.